# SDR GAIA02041ST

- Difficulty date: April 29, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS20253P47200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP INSPECTION, IT WAS DISCOVERED THAT THE MAIN CARGO DOOR AFT HINGE UPPER SECTION CRACKED AT THE LAST TWO LOBES, BS 650.  REMOVED AND REPLACED MAIN CARGO DOOR HINGE.
